Aa
A
A
Close
Avatar universal
Severe Diarrhea
What is the medication for a bloodstained stool?
What's the cause?
Cancel
2 Answers
Page 1 of 1
Avatar universal
You need to see your doctor regarding this.  It may be hemorrhoids, or something more.  If it is bright red blood, it is either the above or a lower GI bleed.  The darker the blood the higher the bleed.  Causes can range from simple to serious and this is why you need to see your doctor.  Early intervention is always key with our health.  Take care.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you so much for the info. And your time too is of great help to my recovery. God bless you.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar n tn
Blank
cnoevl21
168348 tn?1379360675
Blank
ChitChatNine
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar m tn
Blank
me_just34
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON